MAUDE Adverse Event Report: TOSOH HI-TEC, INC. AIA-2000; FLUOROMETER, FOR CLINICAL USE

TOSOH HI-TEC, INC. AIA-2000; FLUOROMETER, FOR CLINICAL USE
Model Number AIA-2000 LA
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A field service engineering (fse) followed up with the customer over the phone to address the reported event.The fse confirmed the complaint while troubleshooting with the customer and instructed the customer to observe the cup presence sensor on the hybrid arm cup transfer and press on the sensor; the sensor was sticky.The customer applied alcohol to the cup presence sensor and it began to move freely.The customer validated the analyzer by successfully performing an all-set-home and ran quality control without error and within acceptable range.No further action required by field service.The aia-2000 analyzer is functioning as expected.A 13-month complaint history review and service history review for similar complaints was performed for serial number (b)(6) from 25jun2024 through aware date 25jul2025.There were no similar complaints identified during the search period.Aia-2000 operator's manual on the appendix 4: error messages: (4273) hybrid cup transfer z-axis home overrun.Cause: the home sensor activated improperly after movement of the hybrid cup transfer z-axis.If retry fails, the measurement result will be flagged (mf flag).Solution: contact tosoh service center or local representatives.The most probable cause of the reported event was due to a lubrication problem of the cup presence sensor on hybrid arm cup transfer.
 
Event or Problem Description
A customer reported error message ¿4273 hybrid cup transfer z-axis home overrun¿ on the aia-2000 analyzer.The customer observed the waste bin was not full, performed an all-set-home, followed with a reboot; however, the process did not complete.The analyzer is down.A field service engineer (fse) was dispatched to address the reported event which resulted in a delayed reporting of patient samples for beta human chorionic gonadotropin (bhcg).There is no indication of any patient intervention or adverse health consequences due to the delay in reporting of patient results.

Brand Name
AIA-2000
Common Device Name
FLUOROMETER, FOR CLINICAL USE
Manufacturer (Section D)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA  7460042
Manufacturer (Section G)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA   7460042
Manufacturer Contact
jorge porras
shiba-koen first building
3-8-2 shiba
minato-ku 10586-23
JA   1058623
6506368314
MDR Report Key22857162
Report Number3004529019-2025-00011
Device Sequence Number9359488
Product Code KHO
UDI-Device Identifier04560189284623
UDI-Public04560189284623
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K971103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIA-2000 LA
Device Catalogue Number022101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Initial Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown